# SDR C77A20160417001

- Difficulty date: April 17, 2016
- Submitted: April 17, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,089 hours, 6,197 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN LT SEAT TRACK, PN 170-03264-001, PREVIOUS REPAIR DOUBLERS AT FRAME 17 - 18 & FRAME 19, Y= -260 HAVE CORROSION, X= 5064 - 5323.  R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19667182E3 IAW EO E170-53MR-016 REV IR WO 2050043.
